Missouri Journal of Mathematical Sciences

Separation Axioms and Lattice Equivalence

Sami Lazaar

Full-text: Open access


>This paper deals with the relation between lattice-equivalence and some separation axioms. We are concerned with two questions: The first one is to characterize topological spaces $X$ such that $X$ and $\mathbf{F}(X)$ are lattice equivalent for some covariant functors $\mathbf{F}$ from $\mathbf{TOP}$ to itself. In the second question, it is proved that $T_{(0,2)}, T_{(S,D)}, T_{(S,1)}$ and $T_{(0,3\frac{1}{2})}$ are lattice-invariant properties but $S$, $T_{(0,1)}$, $T_{(0,S)}$, $T_{(1,2)}$, $T_{(1,S)}$, $T_{(1,3\frac{1}{2})}$, and $T_{(0,D)}$ are not.

Article information

Missouri J. Math. Sci., Volume 23, Issue 1 (2011), 3-11.

First available in Project Euclid: 1 August 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54B30: Categorical methods [See also 18B30]
Secondary: 54D10: Lower separation axioms (T0-T3, etc.) 54F65: Topological characterizations of particular spaces


Lazaar, Sami. Separation Axioms and Lattice Equivalence. Missouri J. Math. Sci. 23 (2011), no. 1, 3--11. doi:10.35834/mjms/1312233178. https://projecteuclid.org/euclid.mjms/1312233178

Export citation


  • K. Belaid, O. Echi, and S. Lazaar, $T_{(\alpha , \beta )}$-spaces and the Wallman compactification, Int. J. Math. Math. Sc., 68 (2004), 3717–3735.
  • A. S. Davis, Indexed systems of neighborhoods for general topological spaces, Am. Math. Mon., 68 (1961), 886–894.
  • C. Dorsett, Characterizations of spaces using $T_0$-identification spaces, Kyungpook Math. J., 17 (1977), 175–179.
  • O. Echi, and S. Lazaar, Universal spaces, Tychonoff and spectral spaces, Mathematical Proceedings of the Royal Irish Academy, 109A (2009), 35–48.
  • O. Echi and S. Lazaar, Quasihomeomorphisms and lattice equivalence topological spaces, Applied General Topology, 10.2 (2009), 227–237.
  • A. Grothendieck and J. Dieudonné, Eléments de Géométrie Algébrique, Die Grundlehren der mathematischen Wissenschaften, Vol. 166, Springer-Verlag, New York, 1971.
  • A. Grothendieck and J. Dieudonné, Eléments de Géométrie Algébrique. I. Le langage des sch?mas, Inst. Hautes etudes, Sci. Publ. Math. No. 4, 1960.
  • S. Macline, Category for the Working Mathematician, Springer-Verlag, New York, 1971.
  • N. A. Shanin, On separation in topological spaces, C. R. (Dokl.) Acad. Sci. URSS, n. Ser., 38 (1943), 110–113.
  • W. J. Thron, Lattice-equivalence of topological spaces, Duke Math. J., 29 (1962), 671–670.
  • J. W. Tukey, Convergence and uniformity in topology, Annals of Mathematics Studies, no. 2, Princeton University Press, 1940, Princeton, N. J.
  • R. C. Walker, The Stone-Cech compactification, Ergebnisse der Mathamatik Band, 83.
  • Y-M. Wong, Lattice-invariant properties of topological spaces, Proceedings of the American Mathematical Society, 26.1 (1970), 206–208.